# SDR 95ZZZX6386

- Difficulty date: October 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N25WL
- Make and model: Amtr WHTLIGHTING
- Aircraft serial: 2
- Engine: Cont IO360G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Nr 3
- Component: 641370CP
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING NORMAL TAKEOFF, OPERATOR EXPERIENCED SEVERE ROUGHNESS OF ENGINE.  RETURNED TO AIRPORT.  DURING TEAR DOWN OF ENGINE, FOUND NR 3 CYLINDER SEPARATED AT BARREL.  CYLINDERS TORN DOWN 400 HOURS PRIOR FOR CHROME.  SUBMITTER BELIEVES CYLINDER NOT REASSEMBLED COMPLETELY.  INNERMOST THREADS FULL OF DIRT AND OIL AND NOT STRIPPED OFF WITH BARREL SEPARATION.  NR 5 CYLINDER EXIBITS SIMILAR CONDITION.  REMOVED FROM SERVICE.  SUBMITTER SUGGESTS MORE ATTENTION BE PAID TO FUEL STAINING AT BARREL AND HEAD UNION.
